Journal of Mathematics and Statistics

Measure of Departure from Partial Symmetry for Square Contingency Tables

Yusuke Saigusa, Kouji Tahata and Sadao Tomizawa

DOI : 10.3844/jmssp.2016.152.156

Journal of Mathematics and Statistics

Volume 12, Issue 3

Pages 152-156

Abstract

For square contingency tables, the present paper newly considers the partial symmetry model which indicates that there is a symmetric structure of probabilities for at least one of pairs of symmetric cells. It also proposes the measure to express the degree of departure from the partial symmetry model. Examples are given.

Copyright

© 2016 Yusuke Saigusa, Kouji Tahata and Sadao Tomizawa. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.